# SDR FDEA201502030413

- Difficulty date: February 3, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 706 hours, 12,679 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: ARB39545
- Condition: Cracked
- Location: Lt Wing Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE RIB DOUBLER FOUND CRACKED AT XOS 667.  DOUBLER REMOVED IAW SRM 51-31-01.  FABRICATED NEW DOUBLER IAW DRAWING ARB3954 REVISION K.  INSTALLED THE NEW DOUBLER IAW SRM 51-33-01.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
